Skip to Main content Skip to Navigation
Journal articles

Properties of optimal schedules in preemptive shop scheduling

Abstract : In this work we show that certain classical preemptive shop scheduling problems with integral data satisfy the following integer preemption property: there exists an optimal preemptive schedule where all interruptions and all starting and completion times occur at integral dates. We also give new upper bounds on the minimal number of interruptions for various shop scheduling problems.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01306521
Contributor : Aziz Moukrim <>
Submitted on : Sunday, April 24, 2016 - 8:36:05 PM
Last modification on : Friday, December 18, 2020 - 5:30:03 PM

Identifiers

  • HAL Id : hal-01306521, version 1

Collections

Citation

Philippe Baptiste, Jacques Carlier, Alexander Kononov, Maurice Queyranne, Sergey Sevastyanov, et al.. Properties of optimal schedules in preemptive shop scheduling. Discrete Applied Mathematics, Elsevier, 2011, 159 (5), pp.272-280. ⟨hal-01306521⟩

Share

Metrics

Record views

202